# SDR REXA2015041700416

- Difficulty date: April 17, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 16,066 hours, 10,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12CD LOWER EXIT LIGHT INOPERATIVE & LT WING OVERWING CTR LIGHT INOPERATIVE.  REPLACED FUSE F3 ON ELBP NR 5.  REINSTALLED BATTERY ASSEMBLY IAW AMM 33-51-17.
